Couldn't find what you looking for?

TRY OUR SEARCH!


My mother has been using diuretics for the past 2 years. I would appreciate if you could tell me more about it. Her drug is Thiazide and she uses it for hypertension. Are there some side effects that these drugs can cause? Thanks

Loading...


Diuretic Thiazide is commonly used to treat high blood pressure (hypertension), just like in your mother’s case. The heart and arteries may not function properly if hypertension continues for a long time. High blood pressure adds to the workload of the heart and arteries and it dameges the blood vessels of the brain, heart, and kidneys, resulting in a stroke, heart failure, or kidney failure. It can also increase the risk of heart attacks and if blood pressure is controlled, all of these problems are less likely to happen. These diuretics are also used to help reduce the amount of water in the body, by increasing the flow of urine. They can also be used for other conditions, determined by the doctor. It is very important to tell the doctor if you have ever had any unusual or allergic reaction to sulfonamides, bumetanide, furosemide, acetazolamide. If your mother is monitored by her doctor, I am sure she has nothing to be worried about.
Reply

Loading...